# SDR SIMA983283

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC633
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Avionics Bay
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAX - FLT 3400 - ABORTED TAKEOFF AT 85 KTS FOR AVIONICS SMOKE WARNING LIGHT.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
